# SDR ASAA2014052707994

- Difficulty date: May 27, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,563 hours, 6,184 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 654406511
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR, BACKSIDE OF CAM PLATE ON HANDLE BOX GOUGED BY CONTACT WITH FASTENER HEADS ON DOOR INTERIOR SKIN BELOW HANDLE BOX.  ACFT GROUNDED. REMOVED CAM PLATE ON HANDLE BOX REF AMM 52-41-11 AND REINSTALLED CAM PLATE IAW REF BCMM 52-41-05. T/W T8344D, OPS CHECK OK. REMOVED DOT. OPS CHECK IAW REF AMM 52-41-00.
